Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

Cortisone Injection

JamesFooteJamesFoote Posts: 107
I have had my neck and lower back done a few time now but this time is killing me. I have such a bad head it is making me feel sick and movement feels stiff and painful. I had it done Tuesday morning and today is Thursday afternoon

Has anyone else had this problem if so amy idea how long before it passes

James

Comments

  • helpline_teamhelpline_team Posts: 2,009
    edited 30. Nov -1, 00:00
    Dear James,

    Thank you for your post to Helplines. I'm so sorry to hear that you are not feeling well with your neck pain. If you'd like some reassurance or medical advice you might leave a message for your GP and they should be able to ring you back.

    If you'd like to hear from some other forum members it would be worth posting on the Living with Arthritis Forum rather than this one.

    Here's some more information about neck pain.
    http://www.arthritisresearchuk.org/arthritis-information/conditions/neck-pain.aspx

    Only someone medically qualified would be able to discuss with you whether what you are experiencing is just because of the neck pain, or whether the injection has affected things.

    I do hope you can speak to the doctor and get some support.

    I'm afraid our phone lines are closed today for team training and we won't be able to reply to any other forum posts today.

    Kind regards

    Guy
Sign In or Register to comment.